MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE LI-ION BATTERY; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE LI-ION BATTERY; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the autopulse nxt li-ion battery (sn (b)(6) no longer charges in the autopulse nxt charger.The charger is able to successfully charge the other batteries in both bays without any problems.When the status button on the battery is pressed, the battery displays 4 green leds.It is unknown which color led was displayed on the nxt charger during/after the charging attempt.Unfortunately, the battery only lasts 10 minutes in use, which is not satisfactory during a resuscitation.The autopulse nxt platform failed during a resuscitation.The crew switched the battery to continue the call using the same platform.The platform is performing as intended using other batteries.No impact or consequence to the patient.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The nxt li-ion battery in the complaint has not been returned for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Additional Manufacturer Narrative
Zoll germany has received the autopulse nxt li-ion battery.The battery is being returned to zoll sj for further investigation to determine a root cause.A follow-up report will be submitted when the investigation has been completed.

Brand Name
AUTOPULSE LI-ION BATTERY
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key22333135
Report Number3010617000-2025-00427
Device Sequence Number9024117
Product Code DRM
UDI-Device Identifier00849111002998
UDI-Public00849111002998
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001012
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown